Hi Poor you so sorry to here you lost a baby sounds like you've been through hell. I went cold turkey off effexor now in a support group CITA they are on the web. This drug is evil only now after 9 months do I feel better I was on 150 mg's for nearly ten years. Hang on in there we are addicts after 2 months the first twelve is convalescence, hormones make withdrwals worse that might explain alot for you. Try 5HTP converts to seretonin of a day and melatonin of a night if your off all meds. Withdrawals are horrible I had palps due to excess adrenaline when we come off it goes awol, I had IBS, nausea, disturbed sleep, they also mimic anxiety/depression.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.